Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

22 year old having discharge from breasts. Taking esfilo and cough syrup. Is this a side effect of the medication?

hi,m 22 year old,my height is5 3 n my weight is45.m taking esfilo250 from last 1 month n also taken 5 bottoles of cough syrup .now i find my both breasts are licking means there is breast fluid.m really worried sir.pls help me it the side affect of these medicines.or there is some other problem.pls help me.thank you
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are probably harmonal changes or disturbances due to medicines taken for other ailments i will advise you to consult endocrinoloist for this problem and get it treated
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor